Vomiting due to inhaled ipratropium bromide [1]

Pranaya Mishra, Rabindra Nath Das, Mukyapranaya Prabhu, Subish Palaian, Dinesh K. Upadhyay, Durga Bista

Research output: Contribution to journalLetter

1 Citation (Scopus)
Original languageEnglish
Number of pages1
JournalJournal of Pharmacy Practice and Research
Volume35
Issue number2
Publication statusPublished - 01-06-2005

All Science Journal Classification (ASJC) codes

  • Pharmacy
  • Pharmacology (medical)

Cite this

Mishra, P., Das, R. N., Prabhu, M., Palaian, S., Upadhyay, D. K., & Bista, D. (2005). Vomiting due to inhaled ipratropium bromide [1]. Journal of Pharmacy Practice and Research, 35(2).
Mishra, Pranaya ; Das, Rabindra Nath ; Prabhu, Mukyapranaya ; Palaian, Subish ; Upadhyay, Dinesh K. ; Bista, Durga. / Vomiting due to inhaled ipratropium bromide [1]. In: Journal of Pharmacy Practice and Research. 2005 ; Vol. 35, No. 2.
@article{4b6be163f190471b8421965c3f3b7fa5,
title = "Vomiting due to inhaled ipratropium bromide [1]",
author = "Pranaya Mishra and Das, {Rabindra Nath} and Mukyapranaya Prabhu and Subish Palaian and Upadhyay, {Dinesh K.} and Durga Bista",
year = "2005",
month = "6",
day = "1",
language = "English",
volume = "35",
journal = "Journal of Pharmacy Practice and Research",
issn = "1445-937X",
publisher = "Society of Hospital Pharmacists of Australia",
number = "2",

}

Mishra, P, Das, RN, Prabhu, M, Palaian, S, Upadhyay, DK & Bista, D 2005, 'Vomiting due to inhaled ipratropium bromide [1]', Journal of Pharmacy Practice and Research, vol. 35, no. 2.

Vomiting due to inhaled ipratropium bromide [1]. / Mishra, Pranaya; Das, Rabindra Nath; Prabhu, Mukyapranaya; Palaian, Subish; Upadhyay, Dinesh K.; Bista, Durga.

In: Journal of Pharmacy Practice and Research, Vol. 35, No. 2, 01.06.2005.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Vomiting due to inhaled ipratropium bromide [1]

AU - Mishra, Pranaya

AU - Das, Rabindra Nath

AU - Prabhu, Mukyapranaya

AU - Palaian, Subish

AU - Upadhyay, Dinesh K.

AU - Bista, Durga

PY - 2005/6/1

Y1 - 2005/6/1

UR - http://www.scopus.com/inward/record.url?scp=23444457732&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=23444457732&partnerID=8YFLogxK

M3 - Letter

AN - SCOPUS:23444457732

VL - 35

JO - Journal of Pharmacy Practice and Research

JF - Journal of Pharmacy Practice and Research

SN - 1445-937X

IS - 2

ER -

Mishra P, Das RN, Prabhu M, Palaian S, Upadhyay DK, Bista D. Vomiting due to inhaled ipratropium bromide [1]. Journal of Pharmacy Practice and Research. 2005 Jun 1;35(2).